Research Repository

Bounding the Gini Mean Difference

Cerone, Pietro (2008) Bounding the Gini Mean Difference. International Series of Numerical Mathematics, 157 (2). pp. 77-89. ISSN 0373-3149

Full text for this resource is not available from the Research Repository.

Abstract

Some recent results on bounding and approximating the Gini mean difference in which the author was involved for both general distributions and distributions supported on a finite interval are surveyed. The paper supplements the previous work utilising the Steffensen and Karamata type approaches in approximating and bounding the Gini mean difference.

Item Type: Article
Uncontrolled Keywords: ResPubID14995, Gini mean difference, continuous distributions, expectation, moments, variance, Steffensen and Karamata type inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 07 Oct 2011 04:03
Last Modified: 07 Oct 2011 04:03
URI: http://vuir.vu.edu.au/id/eprint/5289
DOI: https://doi.org/10.1007/978-3-7643-8773-0_8
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar